# SDR ARWA980441

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN FLOORBEAM AT FS 260 LEFT HAND HAS CORROSION.  CUT OUT DAMAGED AREA.  FABRICATED FILLER AND REPAIR ANGLE AND INSTALLED IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.021D-3128.   WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER, 970101, ITEM NR 3128, CONTROL NR 5162A.
